RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balaganskii, Vladimir Sergeevich
(1950–2012)

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:653
Abstract pages:5345
Full texts:2063
References:554
Head Scientist Researcher
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person17284
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233416

Publications in Math-Net.Ru
2013
1. V. S. Balaganskii, “On the Continuity of the Sharp Constant in the Jackson–Stechkin Inequality in the Space $L^2$”, Mat. Zametki, 93:1 (2013),  13–28  mathnet  mathscinet  zmath  elib; Math. Notes, 93:1 (2013), 12–28  isi  elib  scopus
2012
2. V. S. Balaganskii, “On antiproximinal sets in Grothendieck spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  90–103  mathnet  elib
2011
3. V. S. Balaganskii, “On convex closed bounded bodies without farthest points such that the closure of their complement is antiproximinal”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  98–104  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 48–54  isi  scopus
2009
4. V. S. Balaganskii, “Exact constant in the Jackson–Stechkin inequality in the space $L^2$ on the period”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  79–101  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S78–S102  isi
2008
5. V. S. Balaganskii, “On Antiproximal Closed Radially Bounded Convex Sets in the $l_1$-Space”, Mat. Zametki, 84:5 (2008),  785–787  mathnet  mathscinet; Math. Notes, 84:5 (2008), 729–732  isi  scopus
2006
6. V. S. Balaganskii, “Antiproximinal convex bounded sets in the space $c_0(\Gamma)$ equipped with the day norm”, Mat. Zametki, 79:3 (2006),  323–338  mathnet  mathscinet  zmath  elib; Math. Notes, 79:3 (2006), 299–313  isi  scopus
2002
7. V. S. Balaganskii, “Necessary Conditions for Differentiability of Distance Functions”, Mat. Zametki, 72:6 (2002),  815–820  mathnet  mathscinet  zmath  elib; Math. Notes, 72:6 (2002), 752–756  isi  scopus
1998
8. V. S. Balaganskii, “Smooth antiproximinal sets”, Mat. Zametki, 63:3 (1998),  472–474  mathnet  mathscinet  zmath  elib; Math. Notes, 63:3 (1998), 415–418  isi
9. V. S. Balaganskii, “On nearest and furthest points”, Mat. Zametki, 63:2 (1998),  289–291  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 250–252  isi
10. V. S. Balaganskii, “Approximative properties of sets with the convex complement”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  205–226  mathnet  zmath
1996
11. V. S. Balaganskii, “Antiproximinal sets in spaces of continuous functions”, Mat. Zametki, 60:5 (1996),  643–657  mathnet  mathscinet  zmath; Math. Notes, 60:5 (1996), 485–494  isi
12. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Uspekhi Mat. Nauk, 51:6(312) (1996),  125–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1127–1190  isi  scopus
1995
13. V. S. Balaganskii, “On approximation properties of sets with convex complement”, Mat. Zametki, 57:1 (1995),  20–29  mathnet  mathscinet  zmath  elib; Math. Notes, 57:1 (1995), 15–20  isi
14. V. S. Balaganskii, “Weak continuity of the metric projection onto subspaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 3 (1995),  80–87  mathnet  mathscinet  zmath  elib
1992
15. V. S. Balaganskii, “Weak continuity of the metric projection on the weak compact sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 2 (1992),  42–56  mathnet  mathscinet  zmath  elib
16. V. S. Balaganskii, “Sufficient conditions of the metric function of differentiability”, Trudy Inst. Mat. i Mekh. UrO RAN, 1 (1992),  84–89  mathnet  mathscinet  zmath  elib
1991
17. V. S. Balaganskii, “Weak openness of the metric projection”, Mat. Zametki, 49:3 (1991),  135–144  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 318–323  isi
1988
18. V. S. Balaganskii, “Frechet differentiability of the distance function and the structure of sets”, Mat. Zametki, 44:6 (1988),  725–734  mathnet  mathscinet  zmath; Math. Notes, 44:6 (1988), 879–885  isi
1982
19. V. S. Balaganskii, “Weak continuity of a metric projection onto a bounded set in a Banach space”, Mat. Zametki, 32:5 (1982),  627–637  mathnet  mathscinet  zmath; Math. Notes, 32:5 (1982), 797–802  isi
20. V. S. Balaganskii, “Approximative properties of sets in Hilbert space”, Mat. Zametki, 31:5 (1982),  785–800  mathnet  mathscinet  zmath; Math. Notes, 31:5 (1982), 397–404  isi
1980
21. V. S. Balaganskii, “Weak continuity of the metric projection onto finite-dimensional subspaces in $L_p(\mu)$”, Mat. Zametki, 28:6 (1980),  821–832  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 864–870  isi
1978
22. V. S. Balaganskii, “Weak continuity of metric projection in Banach spaces”, Mat. Zametki, 24:5 (1978),  649–660  mathnet  mathscinet  zmath; Math. Notes, 24:5 (1978), 846–852
1977
23. V. S. Balaganskii, “Weak continuity of metric projections”, Mat. Zametki, 22:3 (1977),  345–356  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 681–687

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020